# SDR SWI2023F00569

- Difficulty date: December 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,280 hours, 25,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON STGR7R AT FS1155 ~0.75 LONG, ~0.5 TALL AND ~0.25" DEEP CAUSED BY RAM AIR WATER SPRAYER LINE CHAFFING ON STRINGER AFTER STAND OFF BRACKET BROKE. (FILED CLOSED)COMPLIED WITH PERMANENT SPLICE REPAIR TO STGR7R  BETWEEN FS1144.00 AND FS1162.00 PER REO 690-53-61-1304 REV-- DATE 2023-12-08. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-900-1002-SKY. COMPLIED WITH MAJOR REPAIR M-337.
